Grand-Pa Headache Powders / 25
25 powders. Grand-Pa®. Headache powders. For the relief of: Headaches. Toothache. Pain and fever. Triple action.
Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg.Grand-Pa® headache powders are recommended for the symptomatic relief of mild to moderate pain and fever such as headaches, toothache, colds and flu.